# SDR DALA2023063005270

- Difficulty date: December 11, 2019
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 50,889 hours, 24,008 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 BROKEN LH WING FIXED LEADING EDGE UPPER SURFACE FSS 416 (REF ABOVE INBOARD EDGE OF SLAT 3). CORRECTIVE ACTION: SUMMARY; OF NRC S/N 00330: LH WING FIXED LEADING EDGE UPPER SURFACE FSS 416 (REF ABOVE INBOARD EDGE OF SLAT 3) WAS REPAIRED PER B-757-200 S.R.M. (1397316)
